# SDR ASOA03245

- Difficulty date: May 31, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N639AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120283
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4894 - DURING A GROUND INSPECTION IN DFW, THE FORWARD AND OVERHEAD EMERGENCY LIGHTS DIMMED OUT AFTER APPROXIMATELY TWO SECONDS WHILE THE REMAINING LIGHT STAYED ON.  MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
